# SDR 04FDEA02098

- Difficulty date: July 17, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-11
- Aircraft serial: 46635
- Aircraft time: 65,410 hours, 20,388 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARC2966
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W EA 8-5750-80579 WINGS RT INBOARD FLAP VANE TRACK OVERSIZE HOLE REPAIR AT XIFH 216.3 (P/N ARC2966).  COMPLIED WITH EA 8-5750-80579.
